Weak invariance principles for sums of dependent random functions.

István Berkes, Lajos Horvath, Gregory Rice

Research output: Contribution to journalArticlepeer-review


Motivated by problems in functional data analysis, in this paper we prove the weak convergence of normalized partial sums of dependent random functions exhibiting a Bernoulli shift structure.
Original languageEnglish
Pages (from-to)385-403
JournalStochastic Processes and their Applications
Issue number2
Publication statusPublished - 2013


  • Variables in Hilbert spaces
  • m-approximability
  • Weak convergence

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical


Dive into the research topics of 'Weak invariance principles for sums of dependent random functions.'. Together they form a unique fingerprint.

Cite this